MathSciNet Relay Station
MathSciNet bibliographic data
MR1100643 06F20 (18A20 46A40)
Ball, Richard N.; Hager, Anthony W.; Kizanis, Ann Epimorphic adjunction of a weak order unit to an Archimedean lattice-ordered group. Proc. Amer. Math. Soc. 116 (1992), no. 2, 297–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement